... fatigued and have had several headaches. Not sure if this is result to Xarelto or because I had to stop taking birth control. Thoughts?
It is more then likely a side effect from the Xarelto. Check the list of side effects, and you will see that headaches are listed. You can also contact your pharmacist, and he or she could tell you more about the side effects of the medication, and whether or not you should continue taking it or not.
After a DVT, a hemetologist would put you on a low dosage of Xarelto (say, 5mg/day) to be taken two hours before the evening meal. He will monitor your PT-INR every four days and change the dosage depending on the prothrombin time. Suggest you meet up with the hemetologist and describe your problems. He may change the Drug or reduce the dosage (after checking your PT-INR).
- Xarelto Information for Consumers
- Xarelto Information for Healthcare Professionals (includes dosage details)
- Side Effects of Xarelto (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Jun 2013 • 2 answers
Posted 15 Apr 2014 • 3 answers
Posted 30 Nov 2014 • 3 answers
Posted 3 Nov 2016 • 2 answers
Deep Vein Thrombosis (DVT) - I was just diagnosed with a DVT in my right calf muscle . My Dr. put me
Posted 11 Apr 2018 • 1 answer